Re: Long term effects of nasal steroids/nasonex
Originally Posted by Whitedov
I've been taking two puffs in each nostril per day for five years. I've tried to get off it before, but when I do I get horrible sneezing and terrible migrains. Chunks of sticky hard green goo come out of my nose. Thank you all for the advice
I took two puffs in each nostril, twice a day, for about ten years, without any problems whatsoever, and it worked great. So...... I guess what that means is: what is one person's poison can be another person's pleasure. I no longer take Nasonex, or any other nasal spray, so I can't say if I would have had a problem if I had stayed on it.
When my sinuses are irritated, because or turbinate swelling, an irritation within my nasal areas, or some other allergic reaction, my discharge will be discolored and slightly thick. However, when I have damage and infection in my nasal membranes, the discharge is thick and chunky, similar to what you experience.
CHF, A-Fib, HBP, Diabetes, Asthma doing great
⇒ Avoid chemicals;triggers;irritants;toxins
⇒ Ten years- 30,182 BPs
⇒ egg and fish diet 60% fat;20% carb;20%prot
⇒ Power walk,weight lifts,pushups